eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: could Oregano oil cause Stomach upset (Nausea and vomiting)?

Summary: Stomach upset is reported only by a few people who take Oregano oil. We study 5 people who have side effects while taking Oregano oil from FDA and social media. Among them, 3 have Stomach upset. Find out below who they are, when they have Stomach upset and more.

You are not alone: join a support group for people who take Oregano oil and have Stomach upset >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Oregano oil

Oregano oil has active ingredients of origanum vulgare. (latest outcomes from 13 Oregano oil users)

Stomach upset

Stomach upset has been reported by people with high blood pressure, pain, type 2 diabetes, depression, rheumatoid arthritis. (latest reports from 142,502 Stomach upset patients)

On Apr, 28, 2015: 5 people reported to have side effects when taking Oregano oil. Among them, 3 people (60.00%) have Stomach Upset.

Trend of Stomach upset in Oregano oil reports

Time on Oregano oil when people have Stomach upset * :

n/a

Gender of people who have Stomach upset when taking Oregano oil * :

FemaleMale
Stomach upset100.00%0.00%

Age of people who have Stomach upset when taking Oregano oil * :

0-12-910-1920-2930-3940-4950-5960+
Stomach upset0.00%0.00%0.00%0.00%0.00%0.00%100.00%0.00%

Severity of Stomach upset when taking Oregano oil ** :

n/a

How people recovered from Stomach upset ** :

n/a

Top conditions involved for these people * :

  1. Depression (3 people, 100.00%)
  2. Prophylaxis (3 people, 100.00%)
  3. Hypertension (3 people, 100.00%)

Top co-used drugs for these people * :

  1. Metronidazole (3 people, 100.00%)
  2. Garlic oil essential (3 people, 100.00%)
  3. Ramipril (3 people, 100.00%)
  4. Citalopram hydrobromide (3 people, 100.00%)
  5. Bendroflumethiazide (2 people, 66.67%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of oregano oil and stomach upset on

Do you have Stomach Upset while taking Oregano Oil?

 

You are not alone! Join a support group on :
- support group for people who take Oregano oil and have Stomach Upset
- support group for people who take Oregano oil
- support group for people who have Stomach Upset

Recent conversations of related support groups:

Browse all Oregano oil side effects:

Drugs that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Oregano oil, Stomach upset

You may be interested at these reviews (Write a review):

  • Meloxicam and dialtizam taken together at same time.... (2 responses)
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for h ...
  • Nuvigil & prilosec caused horrible experience
    Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
  • Sodium phosphate sensitivity - chlortrimaton helps
    When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium ...
  • Farxiga caused severe cramps and vomiting
    I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not ...
  • I take abilify and i have hemerroids
    I take Abilify and all the side effects so fare are posted above

More reviews for: Oregano oil, Stomach upset

Comments from related studies:

  • From this study (1 week ago):

  • had every gastro test, had gall bladder surgery, been to endocrinologist; many many blood tests; noone can figure this out. Been going on for over 6 months. Desperate

    Reply

  • From this study (2 weeks ago):

  • I was diagnosed after a routine diabetes checkup with my PCP, who is a specialist in internal medicine. He referred me to a urologist, who confirmed the kidney stones. The urologist prescribed ciprofloxin and tamsulosin. At the same time, my PCP prescribed farxiga to help control my A1c. About 10 days later, I started breaking out in a rash with very large, painful wheals on my legs, arms, neck and buttocks. I first day my PCP, since this is also an adverse side effect of Farxiga, as listed on their PI sheet. I was taken off Farxiga, and issued resolved itself for a few days. 3 days later, this same rash recurred. I called the urologist. Since I ran out of my prescription of ciprofloxin, it was concluded that the tamsulosin was the issue. The urologist stopped the dosage, but never made any notes on my chart regarding this reaction.

    The urologist also decided the my kidney stones were too large to dissolve with medication, and I was referred to the surgeon on staff in this practice. We discussed the options for surgery, and I opted for laser lithotripsy. The surgeon then prescribed tamsulosin, as well as urocit-k, since further bloodwork from the lab showed I had a low potassium level, as well as low creatinine levels. This occurred 1 week before my surgery, after having a cystoscope exam. The rash returned with the large wheals on my arms and legs, as well as my buttocks. When I reported to the hospital for surgery, the nurse commented on the condition of my legs. I did not say anything, as the anesthesia was beginning to take effect. The stones were removed, and a stent was placed in my bladder.

    8 days after the surgery, and I still was not feeling well, not having any type of appetite. I started noticing several, small red dots appearing over 80% of my body. I drove myself to the nearest emergency room. The attending physician ran some tests, and determined I was having a severe reaction to tamsulosin and urocit-k. I was taken off both prescriptions, and prescribed vistaril and famotidine and was sent home.

    I was still not recovering very well, and was getting weaker. Roughly 1 week after my visit to the ER, I had the stent removed, and I notified this surgeon, IN NO UNCERTAIN TERMS, that I made a visit to the ER with a severe reaction to tamsulosin and Urocit-K. It was then I found out the urologist NEVER made a note on my record about the tamsulosin allergy.

    4 days after that incident, I got up, went to the bathroom, and discovered blood in my stool. This caused my to call 911, and requested the ambulance to transport me to the ER where I was previously admitted. I was admitted to ICU, and my PCP partner, who as in the same group practice as my PCP, ordered a colonoscopy, as soon as I was stable and could be released from ICU. The colonoscopy was performed, and the gastroenterologist determined it was definitely ischemic colitis, caused by the adverse reaction to tamsulosin and urocit-k

    Reply

  • From this study (4 weeks ago):

  • After 1 dose of oxymorphone HCl ER 40mg vomited 1X 7 hrs later. No food or Etoh intake within those 7 hra

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.